# SDR UIEA2023052300516

- Difficulty date: May 21, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 53,670 hours, 12,690 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - SKIN #4 ENG LH CORE COWL COOLING AIR EXHAUST AREA AT NAC STA 230( 1) REPAIR DAMAGE AREA IAW EI T2023A71M-1210 REV 2. 2) JOB COMPLETED AND CONDITION CHECK NORMAL )
